Digital Library
Close Browse articles from a journal
 
<< previous   
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 5 of 5 found articles
 
 
  The problem of differentiating an asymptotic expansion in real powers. Part I: Unsatisfactory or partial results by classical approaches - О првблеме дифференцирования асимптотического разложения с вещественными покажателями. Часть I: Нердовлетворительные или частичные режулвтаты при классическом подходе
 
 
Title: The problem of differentiating an asymptotic expansion in real powers. Part I: Unsatisfactory or partial results by classical approaches - О првблеме дифференцирования асимптотического разложения с вещественными покажателями. Часть I: Нердовлетворительные или частичные режулвтаты при классическом подходе
Author: Granata, Antonio
Appeared in: Analysis mathematica
Paging: Volume 36 (2010) nr. 2 pages 85-112
Year: 2010
Contents:
Publisher: Springer Netherlands, Dordrecht
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 5 of 5 found articles
 
<< previous   
 
 Koninklijke Bibliotheek - National Library of the Netherlands